Alert archive / California / Gale Watches in 2014

Gale Watch 7, NWS Eureka, CA

May 27, 2014

NWS Eureka, CA issued this gale watch at May 27, 2014, 2:32 PM PDT. It took effect at May 28, 2014, 9:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 27, 2014, 2:32 PM PDT (21:32 UTC)
In effect from
May 28, 2014, 9:00 PM PDT
Expired
May 28, 2014, 3:15 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WHUS76 KEKA 272132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT TUE MAY 27 2014

PZZ475-280545-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0700Z/
/O.NEW.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/
/O.NEW.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WINDS...N 15 TO 25 KT. WINDS WILL EASE AFTER MIDNIGHT. WED...N
  INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU
  THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING AFTER
  MIDNIGHT...AND S 2 FT AT 17 SECONDS. WED...NW BUILDING TO 8 FT
  AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. WED NIGHT THRU THU
  NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS...AND S 2 FT NEAR 15
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-280545-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0400Z/
/O.NEW.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING. 

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND PT ARENA. WINDS
  WILL EASE LATE THIS EVENING. WED...NW 10 TO 20 KT WITH GUSTS UP
  TO 25 KT IN THE AFTERNOON. WED NIGHT THRU THU NIGHT...N 15 TO 25
  KT.

* WAVES...NW 6 FT AT 8 SECONDS...SUBSIDING LATE THIS EVENING.
  WED...NW BUILDING TO 7 FT AT 9 SECONDS IN THE AFTERNOON...AND
  SW 2 FT AT 16 SECONDS. WED NIGHT THRU THU NIGHT...NW 9 FT NEAR 9
  SECONDS...AND SW 2 FT NEAR 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-280545-
/O.NEW.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/
/O.NEW.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. 

* WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED
  NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU
  NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT.

* SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS.
  WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS.
  THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU
  NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
941 
WHUS76 KEKA 280420
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
920 PM PDT TUE MAY 27 2014

PZZ455-281230-
/O.EXP.KEKA.SC.Y.0047.000000T0000Z-140528T0400Z/
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
920 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-281230-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0700Z/
/O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/
/O.CON.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
920 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO
9 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
EVENING THROUGH LATE THURSDAY NIGHT. 

* WINDS...N 15 TO 25 KT. WINDS WILL EASE AFTER MIDNIGHT. WED...N 
  INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT 
  THRU THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT. 

* WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING AFTER 
  MIDNIGHT...AND S 2 FT AT 17 SECONDS. WED...NW BUILDING TO 8 FT 
  AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. WED NIGHT THRU THU 
  NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS...AND S 2 FT NEAR 15 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-281230-
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/
/O.CON.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
920 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 AM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 AM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH LATE THURSDAY NIGHT. 

* WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED 
  NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU 
  NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT. 

* SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. 
  WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. 
  THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU 
  NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
367 
WHUS76 KEKA 280658
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1158 PM PDT TUE MAY 27 2014

PZZ475-281500-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-140528T1000Z/
/O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/
/O.CON.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1158 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO
9 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
EVENING THROUGH LATE THURSDAY NIGHT. 

* WINDS...N 15 TO 25 KT. WINDS WILL EASE OVERNIGHT. WED...N
  INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU
  THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING OVERNIGHT.
  WED...NW BUILDING TO 8 FT AT 9 SECONDS. WED NIGHT THRU THU
  NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-281500-
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/
/O.CON.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1158 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 AM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 AM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH LATE THURSDAY NIGHT. 

* WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED 
  NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU 
  NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT. 

* SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. 
  WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. 
  THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU 
  NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-281500-
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1158 PM PDT TUE MAY 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 AM PDT FRIDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU
  THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...NW BUILDING TO 7 FT AT 8 SECONDS. WED NIGHT THRU THU
  NIGHT...NW 9 TO 11 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
870 
WHUS76 KEKA 281015
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 AM PDT WED MAY 28 2014

PZZ475-281815-
/O.EXP.KEKA.SC.Y.0047.000000T0000Z-140528T1000Z/
/O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/
/O.UPG.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/
/O.NEW.KEKA.GL.W.0012.140529T0400Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 AM PDT WED MAY 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE
WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT TODAY...INCREASING TO
  25 TO 30 KT WITH GUSTS UP TO 40 KT TONIGHT AND THURSDAY.

* WAVES...WAVES BUILDING NW 7 TO 9 FT AT 8 SECONDS. TONIGHT
  THROUGH THU NIGHT...NW 11 TO 12 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-281815-
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/
/O.UPG.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/
/O.NEW.KEKA.GL.W.0012.140529T1600Z-140530T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 AM PDT WED MAY 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT
THURSDAY. 

* WINDS...WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON WITH
  GUSTS ABOVE 30 KT TONIGHT...INCREASING TO 25 TO 30 KT WITH GUSTS
  TO 40 KT ON THURSDAY.

* SEAS...BUILDING NW 7 TO 9 FT AT 8 SECONDS TODAY...BUILDING TO
  12 TO 13 FT AT 9 SECONDS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-281815-
/O.EXA.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
315 AM PDT WED MAY 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT FRIDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. 

* WAVES...NW BUILDING TO 7 FT AT 8 SECONDS TONIGHT...BUILDING TO
  NW 8 TO 10 FT NEAR 9 SECONDS THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281815-
/O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 AM PDT WED MAY 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT FRIDAY. 

* WINDS...N INCREASING TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT
  THIS EVENING THROUGH THURSDAY.

* WAVES...NW BUILDING TO 7 TO 9 FT AT 8 SECONDS. TONIGHT THRU THU
  NIGHT...NW 9 TO 11 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 27, 4:22 AM PDT, 10 hours 10 minutes earlier.

Area forecast discussion, May 27, 4:22 AM PDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PDT TUE MAY 27 2014

.SYNOPSIS...HIGH PRESSURE OFFSHORE WILL MAINTAIN DRY AND COOLER
WEATHER FOR MOST OF THE AREA THROUGH WEDNESDAY. AN UPPER TROUGH
WILL BRING A FEW SHOWERS NEAR THE OREGON BORDER ON WEDNESDAY.

&&

.DISCUSSION...
COOLER WEATHER CONDITIONS WILL BE IN STORE FOR THE NEXT COUPLE OF
DAYS AS AN UPPER TROUGH MOVES INTO THE PAC NW. THE COOLING ALOFT
HAS DISRUPTED THE MARINE INVERSION LEAVING A DIFFUSE AND
DISORGANIZED DECK OF HIGH STRATOCUMULUS OVER PORTIONS OF ZONES 3
AND 1. ANY CLOUDS THIS MORNING WILL LIKELY MIX OUT BY NOON.

AN APPROACHING UPPER TROUGH MAY BRING A FEW SHOWERS NEAR THE
OR-CA BORDER LATE TONIGHT INTO WEDNESDAY MORNING. THIS TROUGH HAS
VERY LITTLE MOISTURE AND MOST OF THE AREA WILL CONTINUE TO STAY
DRY WITH MOSTLY CLEAR SKIES AND COOLING TEMPERATURES. THE MIXING
WILL BE FAIRLY GOOD OVER THE NEXT COUPLE OF DAYS DUE TO THE COOLING
ALOFT. EXPECT LIGHT TO MODERATE BREEZES TO DEVELOP WITH THE HEATING
OF THE DAY. WINDS WILL BE ACCENTUATED ON WED WHEN THE UPPER TROUGH
PASSES INTO THE PAC NW...OR AND WA THAT IS. THE AIR MASS WILL BE DRY
BUT NOT ALL THAT COLD...5C AT 850MB. WINDS WILL HINDER TEMPERATURES
FROM FALLING RAPIDLY AT NIGHT. CONFIDENCE IS NOT HIGH ON FROST IN
THE INTERIOR VALLEYS TONIGHT INTO WED MORNING. CONDITIONS APPEAR
SLIGHTLY MORE FAVORABLE WED NIGHT WHEN THE AIR ALOFT WILL BE
COLDEST. OVERNIGHT WINDS WILL BE A FACTOR ONCE AGAIN.

TEMPERATURES SHOULD REBOUND ON THU AS THE TROUGH ALOFT WEAKENS
AND SLIGHT OFFSHORE FLOW DEVELOPS. GFS AND ECWMF INDICATE 850MB
TEMPS INCREASING...SO WILL GO WARMER ON THU. TEMPERATURES SHOULD COOL
DOWN SLIGHTLY OVER THE WEEKEND AS A CLOSED LOW DEVELOPS WITHIN THE
TROUGH OFFSHORE. THE MODELS WERE IN SLIGHTLY BETTER AGREEMENT OVER
THE WEEKEND...BUT STILL DIFFERED ON HOW FAST THE LOW MOVES OUT TO
THE SE ON SAT. SATURDAY IS SHAPING UP TO BE THE BEST DAY FOR
THUNDERSTORMS IF THE SLOWER ECMWF PANS OUT AND WE STAY IN SOUTH AND
SOUTHEAST FLOW ALOFT. IF THE FASTER GFS PLAYS OUT...WE SHOULD STILL
SEE STORMS IN THE NE WRAP AROUND. THE MODELS HAVE THE LOW MOVING SE
AWAY FROM THE AREA ON SUNDAY. AS MENTIONED ALREADY THE ECMWF WAS
SLOWER...SO WILL LEAVE IN A SLIGHT CHC OF TSTMS MAINLY IN TRINITY
COUNTY IN THE EVENT THE LOW HANGS AROUND LONGER AND CONVECTION FIRES
UP AGAIN IN THE WRAP AROUND FLOW.

THE GFS INDICATES INCREASING STABILITY AND WARMING ON MONDAY
AS THE LOW SHIFTS INTO THE GREAT BASIN AND HIGH PRES BUILDS
IN FROM THE WEST. THE ECMWF ON THE OTHER HAND KEEPS A WEAK
TROUGH OVER THE AREA...WITH TEMPERATURES NOT WARMING UP AS
MUCH. FOR NOW WILL KEEP THE FORECAST DRY AND INDICATE SOME
WARMING THROUGH TUE.

&&

.AVIATION...
MVFR CIGS AT WORST THIS MORNING MAINLY JUST INLAND FROM THE
IMMEDIATE COAST OF HUMBOLDT COUNTY. MARINE LAYER IS RELATIVELY DEEP
SO CLOUDS ARE FAIRLY WIDESPREAD ACROSS THE EEL AND KLAMATH RIVER
VALLEYS. VSBYS MAINLY UNRESTRICTED. EXPECT CLOUDS MAY LINGER INTO
LATE MORNING ACROSS THE LOWER-MID EEL RIVER VALLEY AND ADJACENT
TERRAIN, OTHERWISE EXPECT CLOUDS TO THIN AND SCATTER FAIRLY QUICKLY
THIS MORNING WITH RELATIVELY WEAK AND HIGH INVERSION. WINDS WILL BE
GUSTY ALONG THE COAST FROM CAPE MENDO SOUTHWARD THIS AFTERNOON ONCE
AGAIN. VFR CONDITIONS WILL PERSIST INTO THIS EVENING. SOME MVFR
CLOUDS MAY DEVELOP WITH EVEN A STRAY SHOWER AFTER MIDNIGHT, BUT
VSBYS SHOULD REMAIN ABOVE 6 SM. AAD

&&

.MARINE...
THE PACIFIC HIGH PRESSURE CONTINUES TO INTERACT WITH A THERMAL LOW
ACROSS INTERIOR CALIFORNIA, GENERATING NORTHERLY WINDS AND SHORT
PERIOD SEAS. MODELS ARE IN GOOD AGREEMENT HAVING THIS CONTINUE INTO
THIS EVENING WITH THE STRONGEST WINDS REMAINING SOUTH OF CAPE
MENDOCINO. SEAS TO THE NORTH OF CAPE MENDO ARE GENERALLY LESS THAN 5
FT. ALTHOUGH THERE WILL BE A FEW GUSTS 20-25 KT OVER THE OUTER
WATERS, CONDITIONS GENERALLY HAVE DROPPED BELOW SMALL CRAFT ADVISORY
LEVELS. WINDS/SEAS WILL LIKELY RISE A BIT OVER THE WATERS SOUTH OF
CAPE MENDO THIS AFTERNOON BEFORE EASING INTO WEDNESDAY AS A
WEAKENING TROUGH OF LOW PRESSURE EASES THE PRESSURE GRADIENT
BRIEFLY.

BY WEDNESDAY NIGHT HIGH PRESSURE WILL BUILD FARTHER INTO THE PACIFIC
NORTHWEST IN THE WAKE OF THE AFOREMENTIONED LOW, AND INTENSIFY THE
PRESSURE GRADIENT. WHILE THERE IS STILL SOME UNCERTAINTY REGARDING
EXACT TIMING AND MAGNITUDE, THIS INTENSIFYING GRADIENT WILL LIKELY
RESULT IN A PERIOD OF LOW-END GALE-FORCE NORTHERLY WINDS OVER THE
WATERS BEYOND 10 NM LATER THURSDAY INTO FRIDAY. NORTHERLY WINDS MAY
REMAIN STRONG THROUGH THE WEEKEND. AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT PDT TONIGHT PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 27, 4:19 AM PDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
419 AM PDT TUE MAY 27 2014

CAZ001-002-076-281130-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
419 AM PDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-281130-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
419 AM PDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OVERNIGHT TEMPERATURES IN THE VALLEYS OF EASTERN TRINITY
COUNTY WILL FALL INTO THE UPPER 30S WEDNESDAY NIGHT.
BE PREPARED FOR MUCH COOLER WEATHER CONDITIONS ESPECIALLY
IF VENTURING INTO THE HIGH COUNTRY.

ON FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. IF STORMS
DEVELOP...THEY SHOULD BE EAST OF SOUTH FORK MOUNTAIN. THE THREAT
FOR STORMS WILL PERSIST THROUGH THE WEEKEND. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:32 PM PDTSmall Craft AdvisoryEKA16 days
May 27, 2:58 PM PDTFrost AdvisoryEKA17 hr

Nearby

Gale Watches in California, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.